# SDR SIMA20250721001

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 32,508 hours, 28,613 cycles
- System (JASC): 2760 · Drag Control System
- Part: Fault Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT AND SPEED BRAKE FAIL IN FLIGHT AT FL310. RAN QRH AND IT WENT AWAY. ABOUT 5 MINUTES LATER, SAME MESSAGES REAPPEARED AND QRH WAS RUN AGAIN. EMERGENCY DECLARED. C/W FIM TASK 27-03-00-810-92D-A, PERFORMED RETURN TO SERVICE TEST IAW EMB 170 AMM 27-00-00-070-801-A/200. OPS CHECK GOOD. NO EICAS MESSAGES, FOUND TO BE TRANSITORY CONDITION OF THE FLIGHT CONTROL SYSTEM.
